# SDR MALA060478

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,386 hours, 21,343 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND LT NACELLE LOWER DECK IS CHAFFED OUT OF LIMITS. INSTALLED DOUBLER OVER DAMAGED AREA IAW EO NR S54095. REF: EAMS WORK ORDER 214182-4516
